Translator Disclaimer
August 1990 Closed 3-dimensional hypersurfaces with constant mean curvature and constant scalar curvature
Sebastião C. de Almeida, Fabiano G. B. Brito
Duke Math. J. 61(1): 195-206 (August 1990). DOI: 10.1215/S0012-7094-90-06109-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 1 • August 1990
Back to Top